Home » Frequently asked Questions on Health » Why have I become addicted to Tryptomer?

Why have I become addicted to Tryptomer?

Q: I am a 23 years old boy and I have who have been taking Tryptomer (amitriptyline hydrochloride) for the last 5 years, which was prescribed by the doctor for my regular headaches problem. After taking this medicine my problem was almost cured but as time passeds I became dependent on this medicine. If I don't take it this medicine at night, then I can't sleep and the next day I feel like vomiting and have a headache. Please advise.

A:Amitriyptyline has addiction potential after prolonged use. You are obviously addicted both psychologically and physically to the drug. You have not given the dose but gradual withdrawal along with Yoga exercises will help you get rid of the addiction problem.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------